Top 9 DayQuil Severe Caplets – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

16 NyQuil, & Congestion Relief, Vicks DayQuil & NyQuil SEVERE with Vicks VapoCOOL, Fever, Sore Throat, 48 Caplets 32 DayQuil, Cough, Cold & Flu Relief, Day & Night Relief

#ad
Vicks #ad - Feel better fast with dayquil vapocool. Dayquil vapocool fights your worst cold and flu symptoms and sinus pressure so you can power through your day. Life doesn’t stop when you have a cold.

Max strength cold, nasal congestion, sneezing, fever, sore throat, headache, minor aches & pains, flu and cONGESTION RELIEF for cough, runny nose, and sinus pressure. Nyquil vapocool provides fast relief so you can sleep. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses. Don’t let your cold keep you up. Nyquil vapocool fights your worst cold and flu symptoms so you can rest. Powerful rush of vicks vapors. Powerful rush of vicks vapors. Dayquil and nyquil vapocool contain max strength medicine with menthol, for a cooling and powerful rush that will ripple through your senses.
BrandVicks #ad
ManufacturerVicks #ad
Height3.38 Inches
Length4.33 Inches
Weight0.15 Pounds
Width1.97 Inches
Part Number094-14-0308
Model094-14-0308

2. Vicks

#ad

Cough, Sore Throat, 48 LiquiCaps, Cold & Flu Relief, Vicks DayQuil LiquiCaps, Non- Drowsy, & Congestion Relief, Fever

#ad
Vicks #ad - Non-drowsy, daytime relief. Temporarily relieves common cold and flu symptoms including nasal congestion, headache, cough due to minor throat and bronchial irritation, sore throat, minor aches and pains and fever. Dayquil cold & flu liquiCaps help you get your power back so you can enjoy the day.

Keep out of reach of children. Temporarily relieves common cold & flu symptoms, including nasal congestion, minor aches & pains, cough due to minor throat and bronchial irritation, sore throat, headache, and fever. Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Active ingredients: acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate.

Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Non-Drowsy. Use as directed. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Powerful 6-symptom relief. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Multi-symptom relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.26 Pounds
Width2 Inches
Part Number00323900014442
Model00323900014442

3. Vicks

#ad

Flu & Congestion Medicine, 24 Count, Vicks DayQuil Severe Cold, Liquicaps, Maximum Strength Orange

#ad
Vicks #ad - Relieves headaches, minor aches & pains, chest congestion, sore throat, nasal congestion, fever, sinus pressure and cough.1 pharmacist recommended brand. Get powerful relief from congestion. Feel better fast. Dayquil fights your worst cold and flu symptoms so you can power through your day. Dayquil severe Thins and loosens mucus and helps to relieve chest congestion. Max strength multi-symptom relief. Life doesn't stop when you have a cold.
BrandVicks #ad
ManufacturerProcter & Gamble #ad
Height4.33 Inches
Length3.31 Inches
Width1.1 Inches
Part NumberI00104989

4. Vicks

#ad

And Congestion Relief, Cold & Flu Relief, Vicks DayQuil SEVERE with Vicks VapoCOOL Cough, Fever, 24 Caplets Non-Drowsy, Sore Throat

#ad
Vicks #ad - Keep out of reach of children. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. Includes 24 vicks dayQuil Severe Cold & Flu Caplets. Use as directed.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height4 Inches
Length6 Inches
Weight0.08 Pounds
Width4 Inches
Part NumberPG-6471
ModelPG-6471

5. Amazon Basic Care

#ad

Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, Coated Caplets, Combo Pack, 48 Count

#ad
Amazon Basic Care #ad - Effective: daytime relieves minor aches and pains, nasal congestion, nasal congestion, sinus pressure, sneezing, cough and chest congestion; Nighttime relieves minor aches and pains, sinus pressure, fever, fever, runny nose and cough.

Coated caplets: contain pain reliever/fever reducer, expectorant antihistamine in nighttime only, antihistamine, cough suppressant, nasal decongestant, expectorant in daytime only. Maximum strength: get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu. Combination pack: amazon basic care vapor ice daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms.

Active ingredients: amazon basic care vapor ice daytime and nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0 Pounds
Width4.38 Inches

6. Vicks

#ad

Vicks DayQuil and NyQuil Severe, Sore Throat, Cold, Fever, Flu, and Congestion Day and Night Relief, Green & Red, Maximum Strength, Cough, 48 Count 32 DayQuil + 16 NyQuil

#ad
Vicks #ad - Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, sore throat, and congestion, such as cough, day or night. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe.

Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Smallest branded, 4-active, maximum strength daytime liquicaps. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Nyquil severe relieves your sneezing, fever, sore throat, minor aches & pains, and cough, headache, runny nose, so you can get the rest you need. Use only the dose cup provided. Our smallest most powerful nighttime liquicap. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Maximum strength cold & flu relief. Pain relief & fever reducer.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

7. Good Sense

#ad

24 Count, GoodSense Daytime Cold and Flu Relief Caplets

#ad
Good Sense #ad - All the ingredients combine to make effective cold and flu relief caplets. Effective: the active ingredients in this cold care are Acetaminophen 325 mg, Guaifenesin 200 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCI 5 mg.

Free from alcohol: This cold and flu medicine is alcohol free and antihistamine free. Compare: compare goodsense daytime cold and flu relief Caplets to the active ingredients of Vicks DayQuil Severe Cold & Flu Caplets. Cold and flu medicine: goodsense daytime cold and flu Relief Caplets provide maximum strength relief for cold and flu symptoms such as headache, minor aches and pains, sore throat, nasal/sinus congestion, fever, sinus pressure, cough and chest congestion. Non-drowsy cold and flu medicine: When used as directed, these daytime cold and flu caplets provide relief from severe cold and flu symptoms without making you drowsy.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Part NumberSB-123

8. Vicks

#ad

Cold & Flu Relief, 72 LiquiCaps 48 DayQuil, Fever, Cough, Sore Throat, Vicks DayQuil & NyQuil LiquiCaps, 24 NyQuil, & Congestion Relief, Day & Night Relief

#ad
Vicks #ad - Temporarily relieves common cold & Flu symptoms, headache, cough due to minor throat and bronchial irritation, and fever. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Temporarily relieves common cold & flu symptoms, headache, minor aches and Pains, sore throat, fever, including cough due to minor throat and bronchial irritation, runny nose and sneezing so you can sleep.

Powerful cold symptom relief, day or night. Dayquil non-drowsy, including nasal congestion, sore throat, minor aches & pains, multi-symptom daytime relief. Nyquil nighttime relief. 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model

9. ValuMeds

#ad

Fever | Acetaminophen, Aches and Pains, ValuMeds Non-Drowsy Cold & Flu 48 Softgels Multi-Symptom Relief for Congestion, Headache, Sore Throat

#ad
ValuMeds #ad - Relieve cold flu symptoms – a cough suppressant, pain reliever, and nasal decongestant, our daytime cold and flu formula can do it all. Relieve joint & muscle aches – Acetaminophen in our formula helps reduce fevers and headaches, while also relieving uncomfortable aches and pains.

Use as directed – these non-drowsy daytime softgels should always be used as directed. Please read package for more details on proper use and dosage. Power through the day – this cold relief formula is non-drowsy, work, so you can stay focused and alert while on the go at home, or school. Reduce painful sore throat – an all-purpose medicine for your ears, and throat, nose, our cold and flu relieve fights a running nose and sneezing.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60581-9